# SDR AALA990020

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 31b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH MARKER LIGHT INOPERABLE AT SEAT 31B.  REPLACED CONNECTOR AT SEAT 31B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
